# SDR IPXA2022120288637

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 39,725 hours, 20,347 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EMERGENCY DELCARED, UNEVENTFUL LANDING DUE TO AN  LE SLAT DISAGREE, THE QRH LEAD US TO A LE SLAT ASYMMETRY CHECKLIST, COMPLETED THE CHECKLIST AND DID AN AIR TURN BACK,  PERFORMED OPERATIONAL CHECK AND TROUBLESHOT PER EO B757-2780-01373. OPS CHECKED GOOD.
